See Alike in...

Alike App

Browser

bucketofcowboys

766d

I've had plantar faciitis for about 7 months now. I have tried exercise, stretches, sole inserts, pain meds, and I even got a boot from my podiatrist. The pain does not go away! My podiatrist said the next steps are shooting medicine into the muscle or surgery... I've never had surgery before and everything about it gives me such bad anxiety. does anyone have any advice about this?

Top reply
    • Denalyn

      742d

      Medication along with stretching and icing it every morning and every night helps me. My doctor told me to wear shoes around the house.

    • Denalyn

      742d

      Medication along with stretching and icing it every morning and every night helps me. My doctor told me to wear shoes around the house.

    • E_belli

      743d

      I thought the shots helps for a while. I didn't have surgery on this specific thing, but I have had 3 foot surgeries and if you can avoid it, do. Foot surgery recovery is hard, at least in my experience. If I had to do over would have just dealt with the pain and not gotten any of them. I don't have a lot of advice on plantar faciitis just bc mine isn't under control yet but if you can avoid surgery, I would. I guess one thing I could say about PF is to not go barefoot. Wearing gym shoes with support is good and all least something soft. Barefoot always makes everything worse.

    • Lulabelle

      766d

      I've had the shot in my foot a few years ago. It sucks so bad, but it's helped me a TON for the past few years. Now it's flared back up and I'm doing everything I can to not have to do it again, but if it comes down to it, I'll opt for that needle again.

      • RockFriend

        743d

        @Lulabelle I had the steroid shots in my feet and it wore off after about 2 days :( I can barely stand for 2 hours straight without being in so much pain

      • Tonianm71

        760d

        @Lulabelle I know people who it helped . But for me turns out I had some type of reaction to it.

        • Lulabelle

          759d

          @Tonianm71 yikes, I'm sorry that happened to you

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion